Alert archive / Maryland / Areal Flood Advisories in 2016
Areal Flood Advisory 161, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Oct 9, 2016, 12:50 AM EDT for 4 counties in Maryland; Kent County, Sussex County, Delaware. It was in force for 8 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 9, 2016, 12:50 AM EDT (04:50 UTC)
- Expired
- Oct 9, 2016, 8:45 AM EDT
- In force
- 8 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Kent County, DE, Sussex County, DE, Caroline County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD
The radar
The Dover AFB radar (KDOX), 48 km from the middle of the area, began a volume at 04:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 4.8 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 551 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 404 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
395
WGUS81 KPHI 090450
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1250 AM EDT SUN OCT 9 2016
DEC001-005-MDC011-029-035-041-090845-
/O.NEW.KPHI.FA.Y.0161.161009T0450Z-161009T0845Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENT DE-SUSSEX DE-KENT MD-TALBOT MD-QUEEN ANNE'S MD-CAROLINE MD-
1250 AM EDT SUN OCT 9 2016
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD ADVISORY FOR MINOR FLOODING IN POOR DRAINAGE AREAS FOR...
SOUTHERN KENT COUNTY IN CENTRAL DELAWARE...
SUSSEX COUNTY IN SOUTHERN DELAWARE...
SOUTHWESTERN KENT COUNTY IN NORTHEASTERN MARYLAND...
TALBOT COUNTY IN EASTERN MARYLAND...
SOUTHERN QUEEN ANNE'S COUNTY IN NORTHEASTERN MARYLAND...
CAROLINE COUNTY IN EASTERN MARYLAND...
* UNTIL 445 AM EDT
* AT 1249 AM EDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
HEAVY RAIN WHICH WILL CAUSE MINOR FLOODING. OVERFLOWING POOR
DRAINAGE AREAS WILL RESULT IN MINOR FLOODING IN THE ADVISORY AREA.
UP TO ONE INCH OF RAIN HAS ALREADY FALLEN. AN ADDITIONAL INCH OF
RAIN OR SO OF RAIN IS EXPECTED IN THE ADVISED AREA. THE FLOOD
ADVISORY MAY BE UPGRADED TO A WARNING OF CONDITIONS DETERIORATE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
EASTON...GEORGETOWN...CENTERVILLE...TALBOT...MILFORD...SEAFORD...
DENTON...CENTREVILLE...MILLSBORO...LAUREL...HARRINGTON...LEWES...
FEDERALSBURG...MILTON...SELBYVILLE...BRIDGEVILLE...GREENSBORO...
OAKLAND...RIDGELY AND DELMAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DON'T DROWN.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A FLOOD ADVISORY MEANS RIVER OR STREAM FLOWS ARE ELEVATED...OR
PONDING OF WATER IN URBAN OR OTHER AREAS IS OCCURRING OR IS IMMINENT.
DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES.
IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES
AWAY.
&&
LAT...LON 3846 7569 3869 7577 3868 7593 3857 7604
3868 7621 3876 7622 3871 7628 3878 7629
3876 7632 3867 7634 3896 7631 3884 7637
3885 7638 3903 7632 3897 7622 3903 7620
3906 7578 3895 7529 3881 7506 3845 7506
$$
MPS2 follow-up statements
427
WGUS81 KPHI 090626
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
226 AM EDT SUN OCT 9 2016
DEC001-005-MDC011-029-035-041-090845-
/O.CON.KPHI.FA.Y.0161.000000T0000Z-161009T0845Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENT DE-SUSSEX DE-KENT MD-TALBOT MD-QUEEN ANNE'S MD-CAROLINE MD-
226 AM EDT SUN OCT 9 2016
...THE FLOOD ADVISORY FOR MINOR FLOODING IN POOR DRAINAGE AREAS
REMAINS IN EFFECT UNTIL 445 AM EDT FOR SOUTHERN KENT...SUSSEX...
SOUTHWESTERN KENT...TALBOT...SOUTHERN QUEEN ANNE'S AND CAROLINE
COUNTIES...
AT 224 AM EDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
HEAVY RAIN OVER THE AREA. THIS WILL CAUSE MINOR FLOODING.
OVERFLOWING POOR DRAINAGE AREAS WILL RESULT IN MINOR FLOODING IN THE
ADVISORY AREA. UP TO ONE INCH OF RAIN HAS ALREADY FALLEN. RAINFALL
RATES OF UP TO ONE HALF INCH PER HOUR WILL MOVE INTO THE REGION OVER
THE NEXT HOUR OR SO...AND THIS MAY RESULT IN MORE WIDESPREAD
FLOODING. THE FLOOD ADVISORY MAY BE UPGRADED TO A FLOOD WARNING IF
CONDITIONS WARRANT.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
EASTON...GEORGETOWN...CENTERVILLE...TALBOT...MILFORD...SEAFORD...
DENTON...CENTREVILLE...MILLSBORO...LAUREL...HARRINGTON...LEWES...
FEDERALSBURG...MILTON...SELBYVILLE...BRIDGEVILLE...GREENSBORO...
OAKLAND...RIDGELY AND DELMAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
A FLOOD ADVISORY MEANS RIVER OR STREAM FLOWS ARE ELEVATED...OR
PONDING OF WATER IN URBAN OR OTHER AREAS IS OCCURRING OR IS IMMINENT.
&&
LAT...LON 3846 7569 3869 7577 3868 7593 3857 7604
3868 7621 3876 7622 3871 7628 3878 7629
3876 7632 3867 7634 3896 7631 3884 7637
3885 7638 3903 7632 3897 7622 3903 7620
3906 7578 3895 7529 3881 7506 3845 7506
$$
MPS127
WGUS81 KPHI 090836
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
436 AM EDT SUN OCT 9 2016
DEC001-005-MDC011-029-035-041-091245-
/O.EXT.KPHI.FA.Y.0161.000000T0000Z-161009T1245Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENT DE-SUSSEX DE-KENT MD-TALBOT MD-QUEEN ANNE'S MD-CAROLINE MD-
436 AM EDT SUN OCT 9 2016
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD ADVISORY FOR MINOR FLOODING IN POOR DRAINAGE AREAS FOR...
SOUTHERN KENT COUNTY IN CENTRAL DELAWARE...
SUSSEX COUNTY IN SOUTHERN DELAWARE...
SOUTHWESTERN KENT COUNTY IN NORTHEASTERN MARYLAND...
TALBOT COUNTY IN EASTERN MARYLAND...
SOUTHERN QUEEN ANNE'S COUNTY IN NORTHEASTERN MARYLAND...
CAROLINE COUNTY IN EASTERN MARYLAND...
* UNTIL 845 AM EDT
* AT 435 AM EDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
HEAVY RAIN WHICH WILL CAUSE MINOR FLOODING. OVERFLOWING POOR
DRAINAGE AREAS WILL RESULT IN MINOR FLOODING IN THE ADVISORY AREA.
UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN. AN ADDITIONAL ONE TO
TWO INCHES OF RAIN IS POSSIBLE...AND THE ADVISORY MAY HAVE TO BE
UPGRADED TO A WARNING IF CONDITIONS WARRANT.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
EASTON...GEORGETOWN...CENTERVILLE...TALBOT...MILFORD...SEAFORD...
DENTON...CENTREVILLE...MILLSBORO...LAUREL...HARRINGTON...LEWES...
FEDERALSBURG...MILTON...SELBYVILLE...BRIDGEVILLE...GREENSBORO...
OAKLAND...RIDGELY AND DELMAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DON'T DROWN.
A FLOOD ADVISORY MEANS RIVER OR STREAM FLOWS ARE ELEVATED...OR
PONDING OF WATER IN URBAN OR OTHER AREAS IS OCCURRING OR IS IMMINENT.
DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES.
IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES
AWAY.
&&
LAT...LON 3846 7569 3869 7577 3868 7593 3857 7604
3868 7621 3876 7622 3871 7628 3878 7629
3876 7632 3867 7634 3896 7631 3884 7637
3885 7638 3903 7632 3897 7622 3903 7620
3906 7578 3895 7529 3881 7506 3845 7506
$$
MPSWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Oct 9, 12:02 AM EDT, 48 minutes earlier.
Area forecast discussion, Oct 9, 12:02 AM EDT, 48 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1202 AM EDT Sun Oct 9 2016
.SYNOPSIS...
A cold front will slide through the region overnight. At the same
time Tropical Cyclone Matthew will start to curve out to sea. High
pressure will build towards the region through Tuesday before
shifting northeast Wednesday. On Thursday, a weak cold front could
approach the region. High pressure will then build in to start the
weekend.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
A cold front currently across our western zones will continue to
shift eastward overnight. This feature is becoming less defined in
the pressure field, however a northwest wind shift is occurring in
its wake along with lowering dew points.
Meanwhile, moisture associated with Hurricane Matthew continues
to be pulled northeastward across the eastern and southern areas
of our forecast area. An analysis shows decent convergence
occurring just east if I-95 which is close to where the back edge
of the rain shield is. This rain may expand a bit westward,
however overall it should settle eastward toward morning. The
combination of decent low-level convergence and 850 MB warm air
advection with short wave energy will sustain the shield of rain.
In addition, the right entrance region of an upper-level jet may
be helping with the lift so far. Some elevated instability is
working into portions of the lower Delmarva with some lightning
noted just offshore. It appears that this remains south of our
area overnight.
With PW values approaching 1.75-2.0 inches across the southern
Delmarva, we will keep the Flash Flood Watch in place as there
could be the potential for periods of moderate to heavy rainfall
to develop. Model guidance continues to show the potential for a
couple of inches to fall across the Watch area, especially across
Sussex County, Delaware. Areas along and north of I-95/295
corridor may not see much more rainfall the remainder of the night
as they will be removed from the enhanced lift/moisture
combination.
Winds will begin to increase toward sunrise behind the front with
cloudy skies.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
The cold front will allow for an eastward propagation of the rain
shied and slow clearing from west to east during the morning across
the region. Coastal areas will be the last to see the rainfall end
as it could continue until close to the early afternoon. Clouds
will clear out behind the front as well.
Northerly winds will still be increasing as well. The 18z NAM and
latest HRRR/RUC are now agreeing with the 12z/18z GFS and are now
showing the potential for 40 to 45 mph wind gusts mixing down
during the morning and afternoon hours across southern New Jersey
and central/southern Delmarva. Therefore we've issued a Wind
Advisory for these areas. The remainder of the area can expect
gusts around 25 to 35 mph.
With the cool air advection, temperatures should be rather steady
on Sunday, particularly in areas that see clouds and rain in the
morning. Most locations may not see temperatures much higher than
around 60.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
Sunday night...biggest concern through this period remains the
potential for patchy frost in the Poconos and NW NJ. However, is is
less certain now how quickly winds will drop off Sunday night. Some
models have winds staying near or above 10 mph across this area. If
this happens, frost is unlikely to develop even with a clear sky and
temperatures dropping to the mid 30s. However, suspect that winds
will decouple, if even for only a few hours, so have kept mention of
patchy frost in the forecast.
Monday...Most guidance trended lower with high temperatures during
this day...with many showing highs 5 to 10 degrees below normal.
Given the strong cold air advection, this seems reasonable.
Monday night...With similar conditions to Sunday night, except
lighter winds, the threat for patchy frost increases and is possible
over portions of the Poconos, NW NJ, and the Lehigh Valley. Will
also have to watch how efficient radiational cooling will be in the
Pine Barrens: for now I have kept temps in this area in the upper
30s which is slightly lower than guidance, but would not be
surprised if temps drop even lower than that.
Tuesday through Wednesday...surface high builds close to the region,
then slides northeast through the day on Wednesday. Weak
southwesterly low level flow should allow for a modest warming trend
through this period.
Thursday...the exact timing is still uncertain, but it looks like a
cold front should slide through the region through this time. Many
models don't show any precip with this front, but given how close
the upper level trough will be to our region, think it is possible,
so will mention a slight chance of precip through the day on
Thursday.
Friday and Saturday...For the second time of the week, a surface
high is expected build in over the region in the wake of a cold
front, leading to tranquil but slightly cooler than normal
conditions.
&&
.AVIATION /04Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
The conditions are mostly VFR to locally MVFR. Some drier air working
in from the northwest behind a cold front has allowed the
ceilings to rise so far for many areas. The back edge of the main
rain shield will be near and especially south and east of ILG to
PHL/PNE to TTN. It is south and east of here where ceilings can
lower again along with reduced visibility. Winds will be light for
awhile, but also turn northerly and increase some toward morning.
On Sunday, improvement to VFR is during the morning from west to
east, and perhaps early afternoon for KACY and KMIV and a cold
front moves across the area. Winds will increase during the late
morning into afternoon hours. Gusts to 30-35 knots are possible
across the southern half of the area, with the strongest across
southern New Jersey and central/southern Delmarva.
Outlook...
Sunday night through Wednesday...VFR conditions expected.
Thursday...Mostly VFR conditions expected. Small chance of MVFR
conditions with showers.
&&
.MARINE...
Waveheights will increase this evening and be well above five feet
during the day Sunday. Northerly winds will also increase behind a
cold front with solid Gale conditions expected Sunday, so Gale
warning now in effect.
Outlook...
Sunday night...winds will start to subside on the Delaware Bay, but
should remain above 25 kt through the overnight hours. On the
Coastal Waters, expect gale conditions to continue through much of
the overnight before beginning to subside near sunrise.
Monday...winds will slowly subside through the day below SCA
criteria by the end of the day. However, seas are expected to stay
above 5 feet through the day on the Coastal waters.
Monday night through Wednesday...Seas should slowly subside through
this period. Exactly when they will drop below 5 feet on the coastal
waters is still uncertain. Some guidance has elevated seas lingering
through the day on Wednesday. On the Delaware Bay, winds and seas
should stay below SCA criteria.
Thursday...winds and seas should stay below SCA criteria.
&&
.HYDROLOGY...
Periods of moderate to heavy rain are expected tonight across
southern Maryland and southern Delaware and continue into
Sunday. FFG is fairly low, only around two inches in Sussex DE in
six hours due to heavy rain that fell from 9/27-9/30 that totaled
up to 14 inches. Modeled rainfall on average is expected to range
from 1-4 inches in the flash flood watch area.
Our QPF forecast continues to hedge the forecast in the direction of
the model guidance that is further north and west with the higher
QPF. Lighter rainfall of an inch or two is possibile over southeast
New Jersey and the mention of poor drainage flooding is in the HWO
for this location.
It should be noted that an even heavier core of rainfall with more
than 4 inches total is expected to track just southeast of the
region. Any additional northwest bump could result in higher QPF.
The opposite would be true as well if the system trends further
south and east which would shift the rain/little rain cutoff closer
to the coast.
&&
.TIDES/COASTAL FLOODING...
ETSS guidance shows both Lewes and Atlantic City getting close to
minor tidal flooding with the Monday evening high tide. For now, I
have not mentioned this in the HWO as it seems unlikely given an
unfavorable wind direction and being in between the new and full
moon.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...Wind Advisory from 8 AM to 6 PM EDT Sunday for NJZ021>025.
DE...Wind Advisory from 8 AM to 6 PM EDT Sunday for DEZ002>004.
Flash Flood Watch through Sunday morning for DEZ002>004.
MD...Wind Advisory from 8 AM to 6 PM EDT Sunday for MDZ015-019-020.
Flash Flood Watch through Sunday morning for MDZ015-019-020.
MARINE...Gale Warning from 6 AM Sunday to 6 AM EDT Monday for
ANZ450>455.
Gale Warning from 6 AM to 6 PM EDT Sunday for ANZ430-431.
&&
Synopsis...Johnson
Near Term...Gorse/Robertson
Short Term...Gaines/Robertson
Long Term...Johnson
Aviation...Gaines/Gorse/Johnson/Robertson
Marine...Gaines/Johnson
Hydrology...
Tides/Coastal Flooding...Hazardous weather outlook, Oct 8, 8:29 PM EDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 829 PM EDT SAT OCT 8 2016 NJZ001-007>010-PAZ054-055-061-062-100030- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-LEHIGH- NORTHAMPTON- 829 PM EDT SAT OCT 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PATCHY FROST IS POSSIBLE SUNDAY NIGHT AND ESPECIALLY MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012-015-PAZ060-070-071-101>106-100030- MIDDLESEX-MERCER-BERKS-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 829 PM EDT SAT OCT 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ021>025-100030- CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC- 829 PM EDT SAT OCT 8 2016 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. HEAVY RAIN IS POSSIBLE THIS EVENING AND TONIGHT WHICH COULD LEAD TO LOCALIZED FLOODING IN POOR DRAINAGE AREAS. A SHARP CUTOFF WILL BE PRESENT ON THE NORTHWESTERN EDGE OF THE RAIN SO NOT ALL LOCATIONS MAY SEE MODERATE TO HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-012-NJZ013-014-016>020-026-027-100030- NEW CASTLE-CECIL-KENT MD-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 829 PM EDT SAT OCT 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. HEAVY RAIN IS POSSIBLE THIS EVENING AND TONIGHT WHICH COULD LEAD TO LOCALIZED FLOODING IN POOR DRAINAGE AREAS. A SHARP CUTOFF WILL BE PRESENT ON THE NORTHWESTERN EDGE OF THE RAIN SO NOT ALL LOCATIONS MAY SEE MODERATE TO HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ015-019-020-100030- KENT-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-CAROLINE- 829 PM EDT SAT OCT 8 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... ...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-100030- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 829 PM EDT SAT OCT 8 2016 ...GALE WARNING IN EFFECT FROM 6 AM SUNDAY TO 6 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-100030- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 829 PM EDT SAT OCT 8 2016 ...GALE WARNING IN EFFECT FROM 6 AM TO 6 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 8:20 PM EDT | Wind Advisory | PHI | Caroline, Queen Anne's, Talbot | 31 hr |
| Oct 9, 4:46 AM EDT | Areal Flood Warning | PHI | Caroline, Queen Anne's, Talbot | 8 hr |
| Oct 9, 9:07 AM EDT | Areal Flood Advisory | PHI | Caroline, Cecil, Kent, Queen Anne's | 4 hr |
| Oct 9, 4:16 PM EDT | Areal Flood Warning | PHI | Caroline | 9 hr |
| Oct 9, 7:36 AM EDT | Areal Flood Warning | PHI | Sussex | 5 hr |
Nearby
Areal Flood Advisories in Maryland, 2016Areal Flood Advisories in Delaware, 2016Every areal flood advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.